Delay-dependent robust stability criteria for uncertain systems with multiple state delays

T. J. Su, Chien-Yu Lu, J. S.H. Tasi

Research output: Contribution to journalConference article

Abstract

This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

Original languageEnglish
Pages (from-to)3382-3383
Number of pages2
JournalProceedings of the American Control Conference
Volume5
Publication statusPublished - 2001 Jan 1
Event2001 American Control Conference - Arlington, VA, United States
Duration: 2001 Jun 252001 Jun 27

Fingerprint

Uncertain systems
Stability criteria
Time delay
Robust stability

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Cite this

@article{77ed6c2bd91f4fcf85b77d75c703a798,
title = "Delay-dependent robust stability criteria for uncertain systems with multiple state delays",
abstract = "This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.",
author = "Su, {T. J.} and Chien-Yu Lu and Tasi, {J. S.H.}",
year = "2001",
month = "1",
day = "1",
language = "English",
volume = "5",
pages = "3382--3383",
journal = "Proceedings of the American Control Conference",
issn = "0743-1619",
publisher = "Institute of Electrical and Electronics Engineers Inc.",

}

Delay-dependent robust stability criteria for uncertain systems with multiple state delays. / Su, T. J.; Lu, Chien-Yu; Tasi, J. S.H.

In: Proceedings of the American Control Conference, Vol. 5, 01.01.2001, p. 3382-3383.

Research output: Contribution to journalConference article

TY - JOUR

T1 - Delay-dependent robust stability criteria for uncertain systems with multiple state delays

AU - Su, T. J.

AU - Lu, Chien-Yu

AU - Tasi, J. S.H.

PY - 2001/1/1

Y1 - 2001/1/1

N2 - This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

AB - This paper provides new stability criteria for a class of uncertain linear time-delay systems with time-varying delays. Based on Lyapunov-Krasovskii functionals combining with LMI techniques, improved delay-dependent robust stability criteria, which are given in terms of quadratic forms of state and LMI, are derived. Our results shown by two examples are less conservative than the existing stability criteria.

UR - http://www.scopus.com/inward/record.url?scp=0034841553&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034841553&partnerID=8YFLogxK

M3 - Conference article

AN - SCOPUS:0034841553

VL - 5

SP - 3382

EP - 3383

JO - Proceedings of the American Control Conference

JF - Proceedings of the American Control Conference

SN - 0743-1619

ER -